# SDR SWIA201023868

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,393 hours, 40,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN AT ROW 9 FLICKERS WHEN TESTED.  (FLT 6237)  REPAIRED BROKEN WIRE.
